The patient, a 75-year-old woman with rheumatoid arthritis presented with a 3-months history of severe pain of both upper arms which could be triggered by pressure. On physical examination palpation of her dorsal upper arms revealed multiple hard mobile subcutaneous nodules with marked tenderness. These could be confirmed on X-ray of her right upper arm in two plains, where multiple calcified subcutaneous nodules could be documented. At first a rare side effect of zoledronic acid which the patient received for osteoporosis was suspected. After thorough questioning the patient remembered, that she had received a 24-hour monitoring of her blood pressure shortly before the onset of her chief complaint, during which the blood pressure cuff had caused her severe pain. Based on the morphology of the calcifications and the patient’s history the diagnosis of dystrophic soft tissue calcifications secondary to trauma by blood pressure cuff was established. In conclusion, a patient is presented who developed dystrophic subcutaneous calcifications secondary to light trauma after one infusion of zoledronic acid several months ago. The role of zoledronic acid as contributing factor was probably small or non-existent, since cutaneous calcification has been described as a side effect of bisphosphonates only once in the literature, and under a much higher dose.